ArticleOriginal scientific text
Title
Universal normal bases for the abelian closure of the field of rational numbers
Authors 1
Affiliations
- Institut für Mathematik, Universität Augsburg, 86159 Augsburg, Germany
Keywords
cyclotomic field, abelian closure, normal basis/element, universally normal basis/element, completely normal basis/element, trace-compatible sequence
Bibliography
- [BlJo1] D. Blessenohl und K. Johnsen, Eine Verschärfung des Satzes von der Normalbasis, J. Algebra 103 (1986), 141-159.
- [BlJo2] D. Blessenohl und K. Johnsen, Stabile Teilkörper galoisscher Erweiterungen und ein Problem von C. Faith, Arch. Math. (Basel) 56 (1991), 245-253.
- [Bo] W. Bosma, Canonical bases for cyclotomic fields, Appl. Algebra Engrg. Comm. Comput. 1 (1990), 125-134.
- [Br] T. Breuer, Integral bases for subfields of cyclotomic fields, ibid. 8 (1997), 279-289.
- [Fa] C. C. Faith, Extensions of normal bases and completely basic fields, Trans. Amer. Math. Soc. 85 (1957), 406-427.
- [Ha] D. Hachenberger, Finite Fields: Normal Bases and Completely Free Elements, Kluwer, Boston, 1997.
- [Jo] K. Johnsen, Lineare Abhängigkeiten von Einheitswurzeln, Elem. Math. 40 (1985), 57-59.
- [Le] H. W. Lenstra, Jr., A normal basis theorem for infinite Galois extensions, Indag. Math. 47 (1985), 221-228.
- [Ri] P. Ribenboim, Algebraic Numbers, Pure Appl. Math. 27, Wiley, New York, 1972.
- [Sche] A. Scheerhorn, Trace- and norm-compatible extensions of finite fields, Appl. Algebra Engrg. Comm. Comput. 3 (1992), 435-447.
- [Wa] L. C. Washington, Introduction to Cyclotomic Fields, Grad. Texts in Math. 83, Springer, Berlin, 1982.